# SDR AALA20011300

- Difficulty date: June 24, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: Corroded
- Location: Fs 950c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28R IS CORRODED ON OUTBOARD SIDE.  REMOVED CORRODED STRINGER AT STATION 950C PLUS 9,5 INCH AND 950 PLUS 8 INCHES.  INSTALLED STRINGER FILLERS SPLICE ANGLES PER ESO 11697 DATED 6-22-2001.  (M)
